# SDR FDEA201902160430

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: AJC758227
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE : UPON REMOVAL VERTICAL STABILIZER RIGHT HAND LOWER SKIN PANEL AT PYLON THROUGH REAR CENTER TO REAR SPAR STATION 2164 FOUND CRACK. VERTICAL STABILIZER RIGHT HAND LOWER SKIN PANEL AT PYLON THROUGH REAR CENTER TO REAR SPAR STATION 2164 SKIN PANEL CRACKED REPAIR CARRIED OUT AS PER ENGINEERING AUTHORIZATION 1-5530-T0345324 PART 2 TITLE : STABILIZERS - VERTICAL STABILIZER - CRACK REPAIRS ON LT & RT LOWER SKIN PANELS, PYLON CARRY THROUGH REAR CENTER TO REAR SPAR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
